# SDR QXEA200701769

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,724 hours, 17,024 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 0190C0249
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 13,683 hours, 13,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA/EUG FLIGHT NR 2333: NR 1 AC GEN CAUTION LIGHT CAME ON IN FLIGHT.  COMPLIED WITH CHECKLIST, DID NOT RESET.  FLIGHT DIVERTED TO PDX.  MAINTENANCE REMOVED AND REPLACED NR 1 AC GEN IAW Q400 TASK CARD NR 6242101.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
